RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 3, Pages 530–535 (Mi dan44719)  

MATHEMATICS

The behavior of solutions of general linear systems meromorphically depending on a small parameter

S. G. Krein, K. I. Chernyshov

Voronezh Institute of Forestry Engineering

Full text: PDF file (638 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.937
Presented: A. N. Tikhonov
Received: 27.03.1981

Citation: S. G. Krein, K. I. Chernyshov, “The behavior of solutions of general linear systems meromorphically depending on a small parameter”, Dokl. Akad. Nauk SSSR, 260:3 (1981), 530–535

Citation in format AMSBIB
\Bibitem{KreChe81}
\by S.~G.~Krein, K.~I.~Chernyshov
\paper The behavior of solutions of general linear systems meromorphically depending on a small parameter
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 3
\pages 530--535
\mathnet{http://mi.mathnet.ru/dan44719}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0631925}
\zmath{https://zbmath.org/?q=an:0496.34008}


Linking options:
  • http://mi.mathnet.ru/eng/dan44719
  • http://mi.mathnet.ru/eng/dan/v260/i3/p530

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019